Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The asymptotic joint distribution of windings of planar Brownian motion


Authors: J. W. Pitman and M. Yor
Journal: Bull. Amer. Math. Soc. 10 (1984), 109-111
MSC (1980): Primary 60J65
DOI: https://doi.org/10.1090/S0273-0979-1984-15205-4
MathSciNet review: 722863
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] D. Burkholder, Distribution function inequalities for martingales, Ann. Probab. 1 (1973), 19-42. MR 365692
  • [IM] K. Ito and H. P. McKean, Diffusion processes and their sample paths, Springer-Verlag, 1965.
  • [K] F. B. Knight, A reduction of continuous square-integrable martingales to Brownian motion, Lecture Notes in Math., vol. 190, Springer-Verlag, 1971. MR 370741
  • [LM] T. Lyons and H. P. McKean, Winding of the plane Brownian motion (to appear). MR 740582
  • [MY] P. Messulam and M. Yor, On D. Williams' "Pinching method" and some applications, J. London Math. Soc. (2) 26 (1982), 348-364. MR 675178
  • [S] F. Spitzer, Some theorems concerning 2-dimensional Brownian motion, Trans. Amer. Math. Soc. 87 (1958), 187-197. MR 104296
  • [W] D. Williams, A simple geometric proof of Spitzer's winding number formula for 2-dimensional Brownian motion, University College, Swansea, 1974, unpublished manuscript.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 60J65

Retrieve articles in all journals with MSC (1980): 60J65


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15205-4

American Mathematical Society